Universidad Complutense de Madrid
E-Prints Complutense

Intuitionistic fuzzy topological operators and topology.

Impacto

Downloads

Downloads per month over past year



Lupianez, Francisco Gallego (2004) Intuitionistic fuzzy topological operators and topology. International Journal of Pure and Applied Mathematics, 17 (1). pp. 35-40. ISSN 1311-8080

[img] PDF
Restringido a Repository staff only

70kB

Official URL: http://www.ijpam.eu/



Abstract

The introduction of intuitionistic fuzzy sets is due to K.T. Atanassov who, also, defined various topological operators for these sets. D. Çoker defined the intuitionistic fuzzy topological spaces. In this paper we show relations between Atanassov’s topological operators and Çoker's intuitionistic fuzzy topology.


Item Type:Article
Uncontrolled Keywords:Intuitionistic topology, Topological operators, Closure, Interior
Subjects:Sciences > Mathematics > Topology
ID Code:16265
Deposited On:10 Sep 2012 08:30
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page